×

zbMATH — the first resource for mathematics

Dynamics of a stochastic one-prey two-predator model with Lévy jumps. (English) Zbl 1410.92102
Summary: This paper is concerned with a one-prey two-predator model with both white noises and Lévy noises. We first carry out the almost complete parameters analysis for the model. In each case, we show that each species is either persistent in the mean or extinct, depending on some critical values. Then, we establish the sufficient criteria for stability in distribution of the model. Finally, we use some numerical examples to demonstrate the analytical findings.

MSC:
92D25 Population dynamics (general)
37N25 Dynamical systems in biology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Paine, R. T., Food webs: road maps of interactions or grist for theoretical development?, Ecology, 69, 1648-1654, (1988)
[2] Price, P. W.; Bouton, C. E.; Gross, P.; McPheron, B. A.; Thompson, J. N.; Weis, A. E., Interactions among three trophic levels: influence of plants on interactions between insect herbivores and natural enemies, Ann. Rev. Ecol. Syst., 11, 41-65, (1980)
[3] Perc, M.; Szolnoki, A.; Szabó, G., Cyclical interactions with alliance-specific heterogeneous invasion rates, Phys. Rev. E, 75, 052102, (2007)
[4] Perc, M.; Szolnoki, A., Noise-guided evolution within cyclical interactions, New J. Phys, 9, 267, (2007)
[5] Szolnoki, A.; Perc, M., Reward and cooperation in the spatial public goods game, EPL, 92, 38003, (2010)
[6] Szolnoki, A.; Perc, M.; Szabó, G., Defense mechanisms of empathetic players in the spatial ultimatum game, Phys. Rev. Lett., 109, 078701, (2012)
[7] Szolnoki, A.; Perc, M., Correlation of positive and negative reciprocity fails to confer an evolutionary advantage: phase transitions to elementary strategies, Phys. Rev. X, 3, 041021, (2013)
[8] Szolnoki, A.; Mobilia, M.; Jiang, L. L.; Szczesny, B.; Rucklidge, A. M.; Perc, M., Cyclic dominance in evolutionary games: A review, J. R. Soc. Interface, 11, 20140735, (2014)
[9] Castellano, C.; Fortunato, S.; Loreto, V., Statistical physics of social dynamics, Rev. Mod. Phys., 81, 591, (2009)
[10] Perc, M.; Szolnoki, A., Coevolutionary games-a mini review, BioSystems, 99, 109-125, (2010)
[11] Freedman, H.; Waltman, P., Mathematical analysis of some three-species food-chain models, Math. Biosci., 33, 257-276, (1977) · Zbl 0363.92022
[12] Freedman, H.; Waltman, P., Persistence in models of three interacting predator-prey populations, Math. Biosci., 68, 213-231, (1984) · Zbl 0534.92026
[13] Takeuchi, Y.; Adachi, N., Existence of bifurcation of stable equilibrium in two-prey, one-predator communities, Bull. Math. Biol., 45, 877-900, (1983) · Zbl 0524.92025
[14] Ahmad, S.; Stamova, I. M., Almost necessary and sufficient conditions for survival of species, Nonlinear Anal., 5, 219-229, (2004) · Zbl 1080.34035
[15] May, R. M., Stability and Complexity in Model Ecosystems, (1973), Princeton University Press
[16] Li, X.; Mao, X., Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation, Discrete Contin. Dyn. Syst., 24, 523-545, (2009) · Zbl 1161.92048
[17] Liu, M.; Mandal, P. S., Dynamical behavior of a one-prey two-predator model with random perturbations, Commun. Nonlinear Sci. Numer. Simulat., 28, 123-137, (2015)
[18] Liu, M.; Bai, C., Optimal harvesting of a stochastic logistic model with time delay, J. Nonlinear Sci., 25, 277-289, (2015) · Zbl 1329.60186
[19] Bao, J.; Mao, X.; Yin, G.; Yuan, C., Competitive Lotka-Volterra population dynamics with jumps, Nonlinear Anal., 74, 6601-6616, (2011) · Zbl 1228.93112
[20] Bao, J.; Yuan, C., Stochastic population dynamics driven by Lévy noise, J. Math. Anal. Appl., 391, 363-375, (2012) · Zbl 1316.92063
[21] Liu, M.; Wang, K., Stochastic Lotka-Volterra systems with Lévy noise, J. Math. Anal. Appl., 410, 750-763, (2014) · Zbl 1327.92046
[22] Liu, Q.; Chen, Q.; Liu, Z. H., Analysis on stochastic delay Lotka-Volterra systems driven by Lévy noise, Appl. Math. Comput., 235, 261-271, (2014) · Zbl 1334.92353
[23] Wu, R.; Zou, X.; Wang, K., Asymptotic properties of stochastic hybrid gilpin-ayala system with jumps, Appl. Math. Comput., 249, 53-63, (2014) · Zbl 1338.60210
[24] Zhang, X.; Wang, K., Stability analysis of a stochastic gilpin-ayala model driven by Lévy noise, Commun. Nonlinear Sci. Numer. Simul., 19, 1391-1399, (2014)
[25] Bai, L.; Li, J.; Zhang, K.; Zhao, W., Analysis of a stochastic ratio-dependent predator-prey model driven by Lévy noise, Appl. Math. Comput., 233, 480-493, (2014) · Zbl 1334.92326
[26] Liu, M.; Deng, M.; Du, B., Analysis of a stochastic logistic model with diffusion, Appl. Math. Comput., 266, 169-182, (2015) · Zbl 1410.34172
[27] Chen, L.; Chen, J., Nonlinear Biological Dynamical System, (1993), Science Press Beijing
[28] Applebaum, D., Lévy Processes and Stochastics Calculus, (2009), Cambridge University Press London
[29] Kunita, H., Itô’s stochastic calculus: its surprising power for applications, Stoch. Process. Appl., 120, 622-652, (2010) · Zbl 1202.60079
[30] Barbalat, I., Systems dequations differentielles d’osci d’oscillations nonlineaires, Revue Roumaine de Mathematiques Pures et Appliquees, 4, 267-270, (1959) · Zbl 0090.06601
[31] Protter, P.; Talay, D., The Euler scheme for Lévy driven stochastic differential equations, Ann. Probab., 25, 393-423, (1997) · Zbl 0876.60030
[32] Dereich, S.; Heidenreich, F., A multilevel Monte Carlo algorithm for Lévy-driven stochastic differential equations, Stoch. Process. Appl., 121, 1565-1587, (2011) · Zbl 1234.60067
[33] Lo, A. W., Maximum likelihood estimation of generalized Itô processes with discretely sampled data, Econom. Theory, 4, 231-247, (1988)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.